# SDR AALA20120308005

- Difficulty date: March 2, 2012
- Submitted: March 8, 2012
- Operation: Air carrier
- Aircraft: N915AN
- Make and model: Boeing 737823
- Aircraft serial: 29516
- Aircraft time: 37,362 hours, 15,456 cycles
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Skin
- Condition: Damaged
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EQUIPMENT DOOR SKIN LEFT FORWARD SIDE SCRAPED.  INSTALLED NEW OUTER SKIN PER EA COMP 52-022239 THEN RE-INSTALLED INNER SKIN PER ESO 60381.
